74.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Secondaries in abdomen?

5 REPLIES 5
Guest user
Not applicable

Re: Secondaries in abdomen?

Oh thank you very much ladies, that makes me feel so much better.
I hope you are doing well with your treatments! 🙂

Re: Secondaries in abdomen?

hi
i too have a lumpy tummy my district nurse says its due to the injections so hopefully thats what it is
jenny xx
Guest user
Not applicable

Re: Secondaries in abdomen?

Hey Cairn. Just to say I found a lump on my stomach when I was going through chemo and was totally paranoid- showed it to onc and BCN who both said they thought it was where I was having injections to boost my blood cells, it was a just a side effect of that. It's gone now so maybe it's just seme thing like that? Good luck!
Guest user
Not applicable

Re: Secondaries in abdomen?

Thank you RevCat for your kind and wise words. I will make an appointment and get this sorted, deep down I'm sure it is nothing as I'm sure you wouldn't be able to feel a tummy lump. It's probably a hernia or something non cancer related - I think I'm being paranoid!
I appreciate you answering my question, I often read these forums but don't like to take part, yet when I'm scared myself I pray that someone will answer me!
Thanks again for the help and wise words you always take time to give myself and others!
Big hugs back to you

Re: Secondaries in abdomen?

Hi Cairn, first of a big hug, there is nothing worse than fear of the unknown, and that's what you are dealing with right now.

I can't tell you that you are being silly, because I'm not a doctor and even if I was, I can't see you tum. Please ring your GP tomorrow and arrange an appointment. S/he may be annoyed that you have stopped taking the Tamxofien, but I really don't think that should make any difference to how you are treated.

Can I make a small suggestion? Once you know what you are dealing with, and have any necessary treatment, try talking to your GP or uoir oncologist about the Tamoxifen side effects, as there are lots of things that can be done to reduce them - from simply switching brands, to ther medication. It is your choice, and quality of life is every bit as important as quantity, but it is, in my view, as well to make hcoices in the most informed way possible.

Hopefully there will be a simple explanation of your abdo bumps, but you know as well as I do, that getting them checked is the only way you will get peace of mind.

Another big hug
Guest user
Not applicable

Secondaries in abdomen?

I am hoping someone can tell me that I am being silly!
I was diagnosed with breast cancer in September 2010 and have recovered nicely, however I have a lump in my abdomen and have convinced my self it is some kind of cancer. Do you think I'm being silly? I'm too scared to go to my doctor as I stopped taking my tamoxifen in October and fear that she will be angry with me, I just couldn't live with the terrible side effects.